MathSciNet Relay Station
MathSciNet bibliographic data
MR592735 32A07 (32H99)
Bedford, Eric Holomorphic mapping of products of annuli in ${\bf C}\sp{n}$. Pacific J. Math. 87 (1980), no. 2, 271–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement